# SDR 2004FA0000009

- Difficulty date: December 12, 2003
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N2868M
- Make and model: Chris A-1
- Aircraft serial: 1005
- Engine: Lyc O360A1D
- System (JASC): 5700 · Wing Structure
- Part: Flying Wire
- Condition: Broken
- Location: Tail Up
- Part time: 3,992 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LT FLYING WIRE TAIL BROKE ABOUT 6 INCHES FROM TOP ATTACH POINT.  WHILE FLYING, FLAT TYPE WIRE.
